# SDR SWIA2021092961276

- Difficulty date: August 2, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 597 Rbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM AT RBL27 HAS CORROSIONON OUTBOARD FLANGE AT APPROX FS597.    (C-CHECK RO 9-30-21)    REPAIRED RBL27 FLOOR BEAM OTBD FLANGE AT APPROX FS597.00 REF CRJ200 SRM 53-00-43 REPAIR NO.1. COMPLIED WITH 51-900-1003-SKY
